# SDR CALS097007

- Difficulty date: February 26, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N18203
- Make and model: Boeing 747409
- Aircraft serial: 28711
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Chafed
- Location: Apu Gen
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR FEEDER CABLES AND CLAMP STANDOFF FOR CHAFING AGAINST THE WASTE TANK DUCT, AND FOUND THAT B-18203 LT BULK CARGO COMPARTMENT STA 2060 APU GENERATOR FEEDER CABLE CLAMP STANDOFF RIVET SHEARED.
